# SDR REXA2020120700817

- Difficulty date: November 16, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 15,545 hours, 11,183 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: MM67035224001
- Condition: Chafed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR 670-53-61-1382.  FOUND 1 LOCATION TO BE OUT OF LIMITS.  REPAIR OR REPLACEMENT REQUIRED.  REPAIRED AREA IAW ENDEAVOR EA NO: CRJ953-10976.
